Epistane pct gyno?

  1. New Member
    rippednick42's Avatar
    Join Date
    Jun 2013
    Posts
    7
    Rep Power
    22
    Level
    2
    Lv. Percent
    51.33%

    Epistane pct gyno?


    Well I decided to do an epistane cycle. I ran havoc alone at 30/30/30/40 for a month. I experienced loss of libido and some suppression. I was almost going to quit the cycle mid way through but decided to move forward. I am in pct now of tamoxifene citrate. I am on my third week running it 20/20/10/10 but have noticed some gyno flare up I think. I have noticed an increase in fat around the whole breast. I can feel a small lump directly behind each nipple but most of the problem is a tube like structure throughout a lot of the chest? Is that gyno or something else? What do I need to do to counter this. Should I up nolva and pray I get my hormones balanced out eventually? Could this be prolactin based gyno? Please help a brother out!

  2. New Member
    rippednick42's Avatar
    Join Date
    Jun 2013
    Posts
    7
    Rep Power
    22
    Level
    2
    Lv. Percent
    51.33%

    Also I have noticed during the day you cannot see the gyno. But at night past around 6pm I can really start to see a sag in my nipple area? Is this possibly do to estrogen being at its highest at night? Is this common or am I just crazy? Many thanks guys.
  3. New Member
    Matt Allen's Avatar
    Stats
    6'0"  185 lbs.
    Join Date
    Jan 2013
    Posts
    12
    Rep Power
    30
    Level
    3
    Lv. Percent
    12.02%

    What brand of epistane did you take? I experienced the same thing with a cycle of IBE epistane and liquid clomi pct
    •   
       

  4. New Member
    rippednick42's Avatar
    Join Date
    Jun 2013
    Posts
    7
    Rep Power
    22
    Level
    2
    Lv. Percent
    51.33%

    Quote Originally Posted by Matt Allen View Post
    What brand of epistane did you take? I experienced the same thing with a cycle of IBE epistane and liquid clomi pct
    I took rpn havoc. What was the outcome of you pct and after that?
  5. New Member
    Matt Allen's Avatar
    Stats
    6'0"  185 lbs.
    Join Date
    Jan 2013
    Posts
    12
    Rep Power
    30
    Level
    3
    Lv. Percent
    12.02%

    Well I didn't even notice the puffiness in my nips until about a week after I finished pct in march, I was kind of careless with my pct which is probably the reason. I was worried about it because they hurt and i could feel a small lump behind each of them. I considered taking letro but instead I began a cutting regiment to see if I could reduce it that way. They still are slightly larger looking than before the cycle but they have reduced in size since the initial flare up and they don't hurt anymore, it's not too noticeable but it's just annoying. I am going to take letro in the future to extinguish any flare ups post pct and will probably take nolva as I'm pretty sure it's a better SERM if you are prone to Gyno
  6. New Member
    El Hefe's Avatar
    Stats
    5'10"  230 lbs.
    Join Date
    Aug 2012
    Posts
    243
    Rep Power
    7927
    Level
    13
    Lv. Percent
    88.33%

    Nolva will stop the progression of gyno and possibly undo gyno in some situations. But Nolva will do very little to reduce overall estrogen.

    So up the Nolva to maybe 40 mg for a week and then taper down over the next few weeks after. And in addition to this, add an AI to lower your estrogen.
  7. New Member
    Matt Allen's Avatar
    Stats
    6'0"  185 lbs.
    Join Date
    Jan 2013
    Posts
    12
    Rep Power
    30
    Level
    3
    Lv. Percent
    12.02%

    Yes Nolva isnt techncally an anti-e, it competes for the estrogen receptor site in breast tissue making it especially good for preventing gyno. But it does leave some estrogen in the body which can be beneficial. Its also better than clomid for increasing test levels post cycle ass well as the levels of FSH an LH. I don't know if taking an AI is really necessary with such a mild cycle like epistane since Epi shouldn't aromatize anyways... My understanding is that AI's are pretty harsh on the body, completely inhibiting estrogen can be hard on your joints and cardiovascular system. I think if after nolva pct you are still experiencing some Gyno then A good AI like letro is the way to go but more as a "worst case scenario". Correct me if I'm wrong
  8. New Member
    El Hefe's Avatar
    Stats
    5'10"  230 lbs.
    Join Date
    Aug 2012
    Posts
    243
    Rep Power
    7927
    Level
    13
    Lv. Percent
    88.33%

    The problem usually develops because of excess estrogen. As you mentioned, Nolva does little to remedy.

    One could use Nolva on cycle and in pct, yet still get gyno when they come off.

    Gyno develops for one simple reason - estrogen was not kept under control. This is managed with an AI, not a serm. I keep Nolva on hand, but I rarely use it, not even in PCT (because I prefer clomid).

    And an AI doesn't completely inhibit estrogen or take estrogen numbers to near zero - improper use of an AI does.
  9. New Member
    El Hefe's Avatar
    Stats
    5'10"  230 lbs.
    Join Date
    Aug 2012
    Posts
    243
    Rep Power
    7927
    Level
    13
    Lv. Percent
    88.33%

    Another thought on this subject:

    I'm surprised by all of the Epi and other designer steroid gyno cases popping up. Guys need to realize that simply raising test can and will increase estrogen. It's part of the bodies natural reaction and attempt to bring its test-to-estrogen ratio into balance. I've seen bloods on Var (as one example) where estrogen is high, maybe not sky high, but still elevated. And they guy will be dumbfounded. How could my estrogen be up when Var doesn't aromatize? Well, it doesn't have to. All it has to do is raise your test.

    So if guys would simply pay a little attention to this, they could be proactive and not have to react later on trying to undo or stop their gyno.
  10. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17435
    Level
    17
    Lv. Percent
    80.52%

    It may be prolactin related. I am experiencing the same problem as you, so I decided to get some Caber.
    12 hours after my first dose I noticed a big change, my nipples would stop hurting and they decreased in size.
  

  
 

Similar Forum Threads

  1. Epistane/Tren PCT... gyno and prolactin questions
    By Iceman72 in forum Post Cycle Therapy
    Replies: 2
    Last Post: 04-10-2013, 01:08 PM
  2. Epistane PCT
    By 3PeteNC in forum Post Cycle Therapy
    Replies: 26
    Last Post: 11-09-2010, 03:27 AM
  3. Epistane PCT quesition
    By cronk in forum Supplements
    Replies: 2
    Last Post: 02-20-2007, 08:53 AM
  4. help: post pct gyno?
    By feelingfizzy in forum Anabolics
    Replies: 2
    Last Post: 04-06-2006, 08:45 PM
  5. PCT,GYNO???
    By d00fy in forum Anabolics
    Replies: 1
    Last Post: 09-15-2004, 02:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in